NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Hello doc, have been treating typhoid and malaria for the pass two month now, and all d test have been carrying out continue showing typhoid though at a reduce rate after each test, but I still noticed am feeling this constant headache and dizziness, pls how can I overcome this cuz av also been treating my water,food n fruits constantly. 2. pls what and what should I do or eat to gain my weight back cuz have also reduce in weight."

Tags:
    User Avatar
    A 29 years year old male asked:
    8 months ago
    Hello doc, have been treating typhoid and malaria for the pass two month now, and all d test have been carrying out continue showing typhoid though at a reduce rate after each test, but I still noticed am feeling this constant headache and dizziness, pls how can I overcome this cuz av also been treating my water,food n fruits constantly. 2. pls what and what should I do or eat to gain my weight back cuz have also reduce in weight.
    Dr. Augustine I answered:
    8 months ago
    Hello, are you being treated by a doctor or are you self medicating? if you have had the appropriate treatment then the disease should be clearing. you might need further investigation to check on the headache. about your weight loss, are you eating well? if so then I guess you will really need to be examined by a doctor and properly investigated.
    Doctors avatar
    User Avatar
    A 29 years year old male asked:
    8 months ago
    yes sure I was being treated by a doctor, here with me is the result of my test
    Dr. Augustine I answered:
    8 months ago
    I can't see any result, did you attach any result for me to see? if so can you please reattach it, thanks
    Doctors avatar
    User Avatar
    A 29 years year old male asked:
    8 months ago
    This is my most recent test from ijebu ode general hospital where I was diagnosed for widal and MP
    Dr. Augustine I answered:
    8 months ago
    I can't find a malaria parasite result, but the level of H-antigen is not enough to make you feel persistently unwell. I will ask that you see another doctor especially if you have been given antibiotics multiple times.your blood level from the test is quite good so that's not an issue.
    Doctors avatar
    User Avatar
    A 29 years year old male asked:
    8 months ago
    I just reattached it now and the drug I was given are , OFLOXACIN TAB. 200MG, NANCIMAL QS (ARTEMETHER 80MG+LUMEFANTRINE 480MG) , MUMFER CHEWABLE TABLET AND NOVALGIN
    Dr. Augustine I answered:
    8 months ago
    I have seen the result again, like I said above, the result doesn't seem significant enough to cause persistent headache. however, some people can developed what is called 'persistent carrier state '. this means you will have positive result but not necessarily sick but at the risk of frequent reactivation. you have had strong antibiotics, so see another doctor before any further antibiotics but it might be worth it looking for other causes for your symptoms.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app